Alert archive / Georgia / River Flood Warnings in 2016

River Flood Warning 15, NWS Charleston, SC

April 10, 20164 counties in Georgia

NWS Charleston, SC issued this river flood warning at Apr 10, 2016, 8:43 PM EDT for 4 counties in Georgia. It took effect at Apr 11, 2016, 2:00 PM EDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Apr 10, 2016, 8:43 PM EDT (00:43 UTC)
In effect from
Apr 11, 2016, 2:00 PM EDT
Expired
Apr 16, 2016, 9:30 AM EDT
In force
5 days
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA

The radar

The Charleston,SC radar (KCLX), 57 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ogeechee River near Eden (EDEG1).

Action stage
10 ft
Minor stage
11 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02202500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

055 
WGUS42 KCHS 110043
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
843 PM EDT SUN APR 10 2016

GAC029-031-051-103-120043-
/O.NEW.KCHS.FL.W.0015.160411T2100Z-000000T0000Z/
/EDEG1.1.ER.160411T2100Z.160413T1200Z.000000T0000Z.NO/
843 PM EDT SUN APR 10 2016

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Ogeechee River Near Eden.
* from Monday afternoon until further notice.
* At 8 PM Sunday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Monday afternoon and continue 
  to rise to near 12.3 feet by Wednesday morning. Additional rises 
  are possible thereafter.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
12 follow-up statements
077 
WGUS82 KCHS 110048
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
848 PM EDT SUN APR 10 2016

GAC029-031-051-103-120048-
/O.CON.KCHS.FL.W.0015.160411T2100Z-000000T0000Z/
/EDEG1.1.ER.160411T2100Z.160413T1200Z.000000T0000Z.NO/
848 PM EDT SUN APR 10 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 8 PM Sunday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Monday afternoon and continue 
  to rise to near 12.3 feet by Wednesday morning. Additional rises 
  are possible thereafter.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

SCC049-053-GAC103-251-120048-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-160414T0300Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T1500Z.NO/
848 PM EDT SUN APR 10 2016

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 8 PM Sunday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage late 
  Wednesday morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
836 
WGUS82 KCHS 111411
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 AM EDT MON APR 11 2016

GAC029-031-051-103-121411-
/O.EXT.KCHS.FL.W.0015.160411T1800Z-000000T0000Z/
/EDEG1.1.ER.160411T1800Z.160413T0600Z.000000T0000Z.NO/
1011 AM EDT MON APR 11 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Monday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by this afternoon and continue to 
  rise to near 12.2 feet by early Wednesday morning.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

SCC049-053-GAC103-251-121411-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-160414T0600Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T1800Z.NO/
1011 AM EDT MON APR 11 2016

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 9 AM Monday the stage was 12.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Wednesday afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
035 
WGUS82 KCHS 120107
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
907 PM EDT MON APR 11 2016

GAC029-031-051-103-130107-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.160411T1814Z.160413T1200Z.000000T0000Z.NO/
907 PM EDT MON APR 11 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 8 PM Monday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.4 feet by Wednesday 
  morning then begin a slow fall.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

SCC049-053-GAC103-251-130106-
/O.CON.KCHS.FL.W.0014.000000T0000Z-160414T0600Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T1800Z.NO/
907 PM EDT MON APR 11 2016

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 8 PM Monday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Wednesday afternoon.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
956 
WGUS82 KCHS 121409
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1009 AM EDT TUE APR 12 2016

GAC029-031-051-103-131409-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.160411T1814Z.160413T0600Z.000000T0000Z.NO/
1009 AM EDT TUE APR 12 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Tuesday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.3 feet by early Wednesday 
  morning then begin a slow fall.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

SCC049-053-GAC103-251-131409-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-160414T0000Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T1200Z.NO/
1009 AM EDT TUE APR 12 2016

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 9 AM Tuesday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage Wednesday
  morning.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
827 
WGUS82 KCHS 130058
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
858 PM EDT TUE APR 12 2016

GAC029-031-051-103-140058-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.160411T1814Z.160413T0600Z.000000T0000Z.NO/
858 PM EDT TUE APR 12 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 8 PM Tuesday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.3 feet by early Wednesday 
  morning then begin a slow fall.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

SCC049-053-GAC103-251-131232-
/O.EXT.KCHS.FL.W.0014.000000T0000Z-160413T1232Z/
/CLYG1.1.ER.160407T0908Z.160410T1100Z.160413T0032Z.NO/
858 PM EDT TUE APR 12 2016

The Flood Warning continues for
  The Savannah River Near Clyo.
* At 8 PM Tuesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage this 
  evening.
* At 11.0 feet, the back yards of several homes on Tom Goethe Road 
  flood.

&&

LAT...LON 3273 8145 3276 8137 3264 8136 3249 8117
          3246 8125 3261 8144         

$$
697 
WGUS82 KCHS 131435
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1035 AM EDT WED APR 13 2016

GAC029-031-051-103-141435-
/O.CON.KCHS.FL.W.0015.000000T0000Z-000000T0000Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.000000T0000Z.NO/
1035 AM EDT WED APR 13 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 10 AM Wednesday the stage was 12.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will continue to fall.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
126 
WGUS82 KCHS 140046
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
846 PM EDT WED APR 13 2016

GAC029-031-051-103-150046-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160417T0600Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T1800Z.NO/
846 PM EDT WED APR 13 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 8 PM Wednesday the stage was 12.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Saturday afternoon.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
885 
WGUS82 KCHS 141438
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 AM EDT THU APR 14 2016

GAC029-031-051-103-151438-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160416T1800Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0600Z.NO/
1038 AM EDT THU APR 14 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 10 AM Thursday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Saturday morning.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
462 
WGUS82 KCHS 150159
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
959 PM EDT THU APR 14 2016

GAC029-031-051-103-160159-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160416T2100Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0900Z.NO/
959 PM EDT THU APR 14 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 PM Thursday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage early 
  Saturday morning.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
970 
WGUS82 KCHS 151336
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
936 AM EDT FRI APR 15 2016

GAC029-031-051-103-161200-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160416T1200Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0000Z.NO/
936 AM EDT FRI APR 15 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Friday the stage was 11.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage this 
  evening.
* At 11.5 feet, the Morgans Bridge boat ramp is inaccessible.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
933 
WGUS82 KCHS 160049
FLSCHS

FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
849 PM EDT FRI APR 15 2016

GAC029-031-051-103-161334-
/O.EXT.KCHS.FL.W.0015.000000T0000Z-160416T1334Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0134Z.NO/
849 PM EDT FRI APR 15 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 8 PM Friday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river is expected to drop below flood stage tonight.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$
891 
WGUS82 KCHS 161330
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
930 AM EDT SAT APR 16 2016

GAC029-031-051-103-161400-
/O.CAN.KCHS.FL.W.0015.000000T0000Z-160416T1334Z/
/EDEG1.1.ER.160411T1814Z.160413T1045Z.160416T0145Z.NO/
930 AM EDT SAT APR 16 2016

The Flood Warning is cancelled for
  The Ogeechee River Near Eden.
* At 9 AM Saturday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 10 PM Friday.
* Forecast, the river will continue to fall to 10.1 feet by Sunday 
  morning.
* At 11.0 feet, portions of Yarbrough Landing Road become impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Apr 10, 7:55 PM EDT, 48 minutes earlier.

Area forecast discussion, Apr 10, 7:55 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
755 PM EDT SUN APR 10 2016

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND ACROSS THE REGION THROUGH TUESDAY. A
COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY NIGHT INTO EARLY
WEDNESDAY. HIGH PRESSURE CENTERED TO THE NORTH WILL EXPAND INTO
THE REGION DURING MID TO LATE WEEK AND THEN PERSIST INTO THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THIS EVENING...NO SIGNIFICANT CHANGES HAVE BEEN MADE TO THE GOING
FORECAST. THE MAIN FORECAST ISSUE WILL BE THE AREA OF
STRATOCUMULUS ALONG THE SOUTHEAST GEORGIA COAST THAT WILL LIKELY
SPREAD ACROSS THE REST OF THE FORECAST AREA IN SOME FORM OVER THE
NEXT SEVERAL HOURS. SKIES COULD GO PARTLY TO MOSTLY CLOUDY FOR A
TIME BEFORE CLEARING OUT IN THE LATTER HALF OF THE NIGHT. NO
CHANGES TO LOWS WHICH STILL FEATURES LOW TO MID 40S ACROSS THE
NORTH AND LOW 50S CLOSER TO THE ALTAMAHA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
MONDAY...A MUCH WARMER DAY IS ON TAP AS LOW LEVEL ATLC RETURN FLOW
VEERS SE TO S WHILE A SHORT WAVE RIDGE BUILDS ATOP THE REGION
ANCHORING DRY AND STABLE CONDITIONS ALOFT. WE SHOULD SEE SCATTERED
CLOUDS IN THE FORM OF SOME DIURNAL CUMULUS AND PERHAPS INCREASING
HIGH CLOUDS LATER IN THE AFTERNOON. HIGHS WILL REACH THE MID/UPPER
70S OVER SE SOUTH CAROLINA WHILE SOME READINGS APPROACH 80 DEGREES
ALONG AND S OF I-16 IN GEORGIA. MONDAY NIGHT WILL REMAIN MAINLY DRY
EARLY ON BUT MOISTURE/CLOUDS INCREASE LATE AND CANNOT RULE OUT
SCATTERED SHOWERS LATE...ESPECIALLY INLAND ZONES. WARMER OVERNIGHT
TEMPS WITH LOWS IN THE UPPER 50S TO LOWER 60S AS A S TO SW LOW LEVEL
JET STRENGTHENS IN THE BOUNDARY LAYER.

TUESDAY...DURING THE MORNING HOURS THE LOW LEVEL WARM ADVECTION
PATTERN WILL CONTINUE ACROSS THE REGION WHILE 850-500 MB LAYERED
MOISTURE DEEPENS IN CONJUNCTION WITH AN APPROACHING MID LEVEL JET
MAX AND BROAD UPPER DIFLUENCE. SCATTERED SHOWERS ARE POSSIBLE ACROSS
THE FORECAST AREA DURING THE MORNING WITH CONSIDERABLE CLOUDS
LIKELY. THE MAIN SHORTWAVE TROUGH ALOFT AND ASSOCIATED BROAD SURFACE
LOW WILL ADVANCE INTO THE REGION DURING THE AFTERNOON HOURS.
TRANSPORT OF DEEP-LAYERED MOISTURE WITH PWATS NEARING 1.5 INCHES AND
FORCING FOR ASCENT SHOULD TRANSLATE TO MEASURABLE RAINFALL AT MOST
LOCATIONS BY THE DAYS END. WE CONTINUE TO CAP MAXIMUM POPS AROUND 70
PERCENT DUE TO TIMING DISCREPANCIES WITH THE MODELS AND DUE THE
CONVECTIVE NATURE OF PRECIPITATION. INSTABILITY PARAMETERS ARE WEAK
UNTIL MID TO LATE AFTERNOON WHEN SOME IMPROVED MID LEVEL LAPSE RATES
AND ELEVATED INSTABILITY REACHES THE FORECAST AREA FROM THE WEST.
DIURNAL INSTABILITY WILL BE ACCOMPANIED BY A SWATH OF 0-6 KM 40-50
KNOT BULK SHEAR AND A POCKET OF 100-300 M2/S2 0-1 KM HELICITY
ENHANCED BY THE APPROACHING SURFACE LOW. THIS SCENARIO SUGGESTS THAT
A COUPLE OF SEVERE THUNDERSTORMS AND EVEN AN ISOLATED TORNADO CANNOT
BE COMPLETELY RULED OUT TUESDAY AFTERNOON/EVENING ESPECIALLY ACROSS
COUNTIES ALONG AND W OF I-95. WITH THE LATEST MODEL RUNS INDICATING
A LACK OF NEGATIVE LIFTED/SHOWALTER INDICES ACROSS THE FORECAST
AREA...WE THINK THE POTENTIAL FOR SEVERE WEATHER TO BE QUITE LOW
AND NOT WORTHY OF ANY MENTIONS IN OUR HAZARDOUS WEATHER OUTLOOK.

TUESDAY NIGHT...THE SHORTWAVE TROUGH ALOFT/SURFACE WILL PUSH
OFFSHORE ENDING THE RISK FOR CONVECTION OVERNIGHT...AND THE COLD
FRONT WILL CROSS THE REGION AFTER MIDNIGHT. SCATTERED SHOWERS AND
PERHAPS ISOLATED THUNDERSTORMS WILL LINGER THROUGH THE EVENING...
THEN PRECIPITATION COVERAGE WILL DIMINISH OVERNIGHT. IN THE WAKE OF
THE COLD FRONT...TEMPERATURES BY EARLY WEDNESDAY SHOULD RANGE FROM
THE LOWER TO MID 50S NORTH TO 55-60F SOUTH.

WEDNESDAY...COOL SURFACE HIGH PRESSURE WEDGING SOUTH IN THE LEE OF
THE APPALACHIANS AND AN ASSOCIATED POCKET OF DEEP LAYERED DRIER AIR
CONTINUE TO STEER US TOWARD A RAIN-FREE FORECAST WITH BELOW-NORMAL
HIGH TEMPS IN THE MID/UPPER 60S NORTH AND LOWER 70S SOUTH.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
GLOBAL MODELS HAVE COME IN LINE A BIT BETTER ON THE 12Z MODEL RUN
TODAY AND WE MADE A FEW SLIGHT DOWNWARD ADJUSTMENTS TO POPS ON
THURSDAY AND FRIDAY. A BLOCKED/DEEP UPPER LOW WILL DEVELOP OVER THE
EASTERN CONUS LATE WEEK THROUGH NEXT WEEKEND. THE LATEST RUNS OF THE
GFS AND ECMWF HAVE CONTINUED TO TREND DRIER FOR THIS PERIOD...
HOLDING DEEPEST MOISTURE CLOSE TO THE BAROCLINIC ZONE SOUTH AND EAST
OF THE REGION MAINLY DUE TO THE INFLUENCE OF SURFACE HIGH PRESSURE
EXPANDING INTO THE REGION FROM THE NORTH. OTHERWISE...TEMPERATURES
SHOULD REMAIN BELOW NORMAL MID TO LATE WEEK...AND LIKELY REMAIN THAT
WAY THROUGH THE WEEKEND AS AN EXPANSIVE CUT-OFF MID LEVEL LOW
MEANDERS OVER THE MID ATLC REGION.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS WILL PREVAIL AT KCHS AND KSAV THROUGH 00Z TUESDAY.
VFR CEILINGS IN STRATOCUMULUS CURRENTLY SIT ALONG THE SOUTHEAST
GEORGIA COAST AND COULD IMPACT KSAV OVER THE NEXT FEW HOURS...BUT
NO RESTRICTED CEILINGS ARE EXPECTED.

EXTENDED AVIATION OUTLOOK...FLIGHT RESTRICTIONS ARE POSSIBLE TUESDAY
AFTERNOON/NIGHT AS A COLD FRONT CROSSES THE REGION WITH
SHOWERS/TSTMS. LINGERING LOW CLOUDS ARE POSSIBLE INTO MID MORNING ON
WEDNESDAY. OTHERWISE...THERE IS JUST A LOW PROBABILITY FOR PERIODIC
MVFR CEILINGS IN THE MID/LATE WEEK WEDGE PATTERN.

&&

.MARINE...
TONIGHT...NORTHEAST WINDS WILL DIMINISH EVENING AND BECOME
SOUTHEAST IN RESPONSE TO HIGH PRESSURE SHIFTING OFF THE NORTH
CAROLINA OUTER BANKS. SPEEDS WILL SUBSIDE TO 10-15 KT OVERNIGHT
WITH SEAS AVERAGING 2-4 FT...HIGHEST OVER THE GEORGIA OFFSHORE
LEG.

MONDAY INTO TUESDAY...BETWEEN OFFSHORE HIGH PRESSURE AND APPROACHING
LOW PRESSURE...S/SE WINDS WILL VEER SSE TO SSW AND SHOULD AVERAGE
AROUND 15 KT...ACCOMPANIED BY SEAS OF 2-4 FT. LOW PRESSURE AND AN
ASSOCIATED COLD FRONT WILL ADVANCE ACROSS OF THE WATERS LATE TUESDAY
NIGHT OR EARLY WEDNESDAY MORNING WITH WIND SHIFTS FROM THE NORTH
LATE. THERE WILL LIKELY BE GOOD SURGE OVER THE WATERS AFTER 09Z
WEDNESDAY.

WEDNESDAY THROUGH FRIDAY...THE WATERS WILL REMAIN SITUATED BETWEEN
THE BAROCLINIC REGION WITH WAVES OF SURFACE LOW PRES OFFSHORE AND
SURFACE HIGH PRESSURE TO THE NORTH. THE RESULTING ENHANCED PRESSURE
GRADIENT WILL SUPPORT ELEVATED NORTH TO NORTHEAST FLOW AND BUILDING
SEAS. SMALL CRAFT ADVISORIES COULD BE REQUIRED FOR SOME AREAS. WE
HAVE TRENDED HIGHER ON SEAS IN OUTER WATERS ON THURSDAY AND THIS
TREND MAY NEED TO CONTINUE ON LATER FORECAST CYCLES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...BSH/ST
SHORT TERM...
LONG TERM...SPR
AVIATION...BSH
MARINE...ST
Hazardous weather outlook, Apr 10, 7:57 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
757 PM EDT SUN APR 10 2016

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-120000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
757 PM EDT SUN APR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

Nearby

River Flood Warnings in Georgia, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.